# SDR AALA2020072049016

- Difficulty date: July 13, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,023 hours, 9,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 7282
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,   BATTERY DISCHARGED, L1 DOOR EPSU M33093.  REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-06,  OPS CHECKED GOOD IAW AMM TASK 33-51-06-960-803.
